# SDR UPS00434356

- Difficulty date: October 12, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INTERNAL FUSELAGE AT BS 882-RT FOUND CORROSION ON FWD SIDE OF WINDOW BELT/SHIN DOUBLER BETWEEN STR 20 AND 22.  CORROSION REMOVED ACC SRM 51-10-01, OUT OF LIMITS.  ACCORDING TO EFN 747-53-1168, MAX BLEND OUT .055 INCH.  SHIN PANEL REPAIRED ACCORDING EFN 747-53-1192.
